WSEAS Transactions on Systems
Print ISSN: 1109-2777, E-ISSN: 2224-2678
Volume 23, 2024
Some Classes of Matrix Transformations between the Subsets of Maddox Spaces Defined by Speed
Authors: ,
Abstract: Let X, Y be two sets of sequences with real or complex entries, and (X, Y) the set of all matrices with real or complex entries to map X into Y. Let λ and μ be speeds of convergence, i.e., monotonically increasing strictly positive sequences. In this paper, some classes of matrix transforms, where X is the subset of certain Maddox space defined by λ, and Y is the subset of another Maddox space defined by μ, have been characterized. The application possibilities of the main results are demonstrated with two examples.
Search Articles
Keywords: Matrix transforms, paranormal spaces, Maddox spaces, boundedness with speed, convergence
with speed, absolute convergence with speed, paranormal boundedness with speed, paranormal
convergence with speed, paranormal absolute convergence with speed, Zweier matrix
Pages: 508-516
DOI: 10.37394/23202.2024.23.52